RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Solomentsev, Yurii Mikailovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
Abstract pages:22
Full texts:10
Corresponding member of RAS
Professor
Doctor of technical sciences

http://www.mathnet.ru/eng/person157692
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. Yu. M. Solomencev, R. R. Zagidullin, E. B. Frolov, “Planning in modern managerial system by production”, Informatsionnye Tekhnologii i Vychslitel'nye Sistemy, 2010, 4,  77–87  mathnet
1996
2. A. F. Gorshkov, Yu. M. Solomentsev, “Finding extremal spanning trees with prescribed vertex degrees by the substitution method”, Dokl. Akad. Nauk, 347:4 (1996),  443–445  mathnet  mathscinet  zmath
1994
3. A. F. Gorshkov, Yu. M. Solomentsev, “Applicability of edge replacements in a class of combinatorial problems on graphs”, Dokl. Akad. Nauk, 337:2 (1994),  151–153  mathnet  mathscinet  zmath; Dokl. Math., 50:1 (1995), 23–27
4. A. F. Gorshkov, Yu. M. Solomentsev, “Applicability of vertex replacements in a class of problems on $K$-vertex subgraphs”, Dokl. Akad. Nauk, 336:2 (1994),  157–160  mathnet  mathscinet  zmath; Dokl. Math., 49:3 (1994), 478–483

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021